# SDR DALA1212290923

- Difficulty date: February 12, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR FWD UPPER HINGE HAS A CRACK.  HFEC INSP IAW NDTSPM 06-10-01.001 VERIFIED CRACK EXISTS ON HINGE.  REMOVED RT MLG DOOR HINGE FITTING IAW MD80 SRM 51-30-1 AND 51-30-5.  AFTER REMOVAL OF HINGE FITTING FOUND SMALL PITTING CORROSION AND CHAFE DAMAGE ON MOUNTING SURFACES.  TO BE COMPLETED ON NR 196417.
